Advertisement

Recurrence Relations and Differential Equations of the Hermite–Sheffer and Related Hybrid Polynomial Sequences

  • Subuhi Khan
  • Shakeel Ahmad Naikoo
  • Mahvish Ali
Research Paper
  • 6 Downloads

Abstract

In this article, the recurrence relations and differential equation for the 3-variable Hermite–Sheffer polynomials are derived by using the properties of the Pascal functional and Wronskian matrices. The corresponding results for certain members belonging to the Hermite–Sheffer polynomials are also obtained.

Keywords

Hermite–Sheffer polynomials Generalized Pascal functional matrix Wronskian matrix Recurrence relations Differential equations 

Mathematics Subject Classification

15A15 15A24 33C45 65QXX 

Notes

Acknowledgements

The authors are thankful to the reviewer(s) for several useful comments and suggestions towards the improvement of this paper. The second and third authors thank the first author for her helpful discussion and excellent suggestions.

Author contributions

All the authors read and approved the final manuscript.

Compliance with ethical standards

Conflict of interest

The authors declare that they have no competing interests.

References

  1. Aceto L, Caçāo I (2017) A matrix approach to Sheffer polynomials. J Math Anal Appl 446:87–100MathSciNetCrossRefzbMATHGoogle Scholar
  2. Aceto L, Malonek HR, Tomaz G (2015) A unified matrix approach to the representation of Appell polynomials. Integral Transform Spec. Funct. 26(6):426–441MathSciNetCrossRefzbMATHGoogle Scholar
  3. Jordan C (1965) Calculus of finite differences, 3rd edn. Chelsea, New YorkzbMATHGoogle Scholar
  4. Cesarano C (2017) Operational methods and new identities for hermite polynomials. Math Model Nat Phenom 12(3):44–50MathSciNetCrossRefzbMATHGoogle Scholar
  5. Dattoli G (1999) Hermite–Bessel and Laguerre–Bessel functions: a by-product of the monomiality principle. Advanced special functions and applications (Melfi, 1999) In: Proc. Melfi Sch. Adv. Top. Math. Phys. Aracne, Rome, 2000. vol 1, pp 147–164Google Scholar
  6. Dattoli G, Lorenzutta S, Cesarano C (2006) Bernstein polynomials and operational methods. J Comput Anal Appl 8(4):369–377MathSciNetzbMATHGoogle Scholar
  7. Dattoli G, Lorenzutta S, Ricci PE, Cesarano C (2004) On a family of hybrid polynomials. Integral Transform Spec Funct 15(6):485–490MathSciNetCrossRefzbMATHGoogle Scholar
  8. Kim DS, Kim T (2015) A matrix approach to some identities involving Sheffer polynomial sequences. Appl Math Comput 253:83–101MathSciNetzbMATHGoogle Scholar
  9. Khan S, Raza N (2012) Monomiality principle, operational methods and family of Laguerre–Sheffer polynomials. J Math Anal Appl 387:90–102MathSciNetCrossRefzbMATHGoogle Scholar
  10. Khan S, Al-Saad MWM, Yasmin G (2010) Some properties of Hermite-based Sheffer polynomials. Appl Math Comput 217(5):2169–2183MathSciNetzbMATHGoogle Scholar
  11. Khan S, Yasmin G, Khan R, Hassan NAM (2009) Hermite-based Appell polynomials: Properties and applications. J Math Anal Appl 351:756–764MathSciNetCrossRefzbMATHGoogle Scholar
  12. Sheffer IM (1939) Some properties of polynomial sets of type zero. Duke Math J 5:590–622MathSciNetCrossRefzbMATHGoogle Scholar
  13. Srivastava HM, Özarslan MA, Yilmaz B (2014) Some families of differential equations associated with the Hermite-based Appell polynomials and other classes of Hermite-based polynomials. Filomat 28(4):695–708MathSciNetCrossRefzbMATHGoogle Scholar
  14. Rainville ED (1971) Special functions, 1st edn. Chelsea Publishig Co., Bronx (Reprint of 1960) zbMATHGoogle Scholar
  15. Roman S (1984) The umbral calculus. Academic Press, New YorkzbMATHGoogle Scholar
  16. Yang Y, Micek C (2007) Generalized Pascal functional matrix and its applications. Linear Algebra Appl 423(2–3):230–245MathSciNetCrossRefzbMATHGoogle Scholar
  17. Yang Y, Youn H (2009) Appell polynomial sequences: a linear algebra approach. JP J Algebra Number Theory Appl 13(1):65–98MathSciNetzbMATHGoogle Scholar
  18. Youn H, Yang Y (2011) Differential equation and recursive formulas of Sheffer polynomial sequences. ISRN Discret Math 2011:1–16 (Article ID 476462)CrossRefzbMATHGoogle Scholar

Copyright information

© Shiraz University 2018

Authors and Affiliations

  • Subuhi Khan
    • 1
  • Shakeel Ahmad Naikoo
    • 1
  • Mahvish Ali
    • 1
  1. 1.Department of MathematicsAligarh Muslim UniversityAligarhIndia

Personalised recommendations